# SDR COEA2016100917803

- Difficulty date: October 9, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070210216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MINOR REPAIR: INT STRINGER 16R HAS LEVEL 2 CORROSION FWD OF FRAME 23. REPLACED JOINT STRINGER WITH OEM PART.
